# SDR IXXA201311280430

- Difficulty date: November 27, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 63,435 hours, 24,227 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT UNDER SUPERNUMERARY SEAT IS INOPERATIVE.  R & R FLASHLIGHT BATTERY IN SUPERNUMERARY AREA WITH SERVICEABLE UNIT IAW AMM, ACFT WAS GNDED.
